# SDR UALA2011061302895

- Difficulty date: June 12, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 60,932 hours, 22,452 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Corroded
- Location: Bs 1400-1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BEAR STRAP BETWEEN BS 1400 AND BS 1420 RBL 23 HAS CORROSION.  MAJOR REPAIR.  REPAIRED BEAR STRAP AT AFT CARGO  PER PD 57-53-140 AND EVA 80920.
